# SDR 04FDEA02636

- Difficulty date: September 3, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 53,599 hours, 24,086 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RAISING THE GEAR HANDLE DURING TAKEOFF, THE  RIGHT MAIN GEAR INDICATED UNSAFE (RED) ON BOTH  PANELS.  RECYCLED THE GEAR IAW THE QRH.  AFTER  RAISING THE GEAR THE SECOND TIME,THE RIGHT MAIN  GEAR UNSAFE LIGHT REMAINED ON FOR ABOUT ONE  MINUTE, THEN WENT OUT.  FACT, R/R RIGHT HAND MLG DOWN LOCK PROXIMITY SENSORS D1-43 AND D1-82 PER DC10 MM 32-61-03-2.  SYSTEM OPS  CHECK NORMAL.  OK FOR SERVICE.
